# SDR FDEA2020080751775

- Difficulty date: August 5, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N110FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43542
- Aircraft time: 10,139 hours, 4,333 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 9303001001
- Part serial: DA02364
- Condition: Malfunctioned
- Location: Wx Radar
- Part time: 10,139 hours, 4,333 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WX FAIL ON EITHER SELECTED ON LT OR RT CTR CONTROL PANEL ON CENTER PEDESTAL.  WINDSHEAR SYS EICAS LT WAS ALSO PRESENT DURING  ENROUTE PHASE OF FLIGHT.    R & R THE WEATHER RADAR ANTENNA DRIVE UNIT IAW AMM  34-43-05-47.   A/C OK FOR SERVICE
